JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HöLDER ESTIMATES FOR ∂ IN ANALYTIC POLYHEDRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HöLDER ESTIMATES FOR ∂ IN ANALYTIC POLYHEDRA
Cho, Hong-Rae;
  PDF(new window)
 Abstract
We consider Holder estimates for ∂ in analytic polyhedra. In the case of dimension 2, it preserves exact Ho1der regularity, and it maps bounded (0,1)-forms into BMO with respect to volume measure.
 Keywords
Holder estimates for ∂ in analytic;analytic polyhedron;
 Language
English
 Cited by
 References
1.
Pacific J. Math., 1999. vol.189. 2, pp.201-210 crossref(new window)

2.
Proc. of Mittag-Leffler 87/88 Math., 0000. vol.38. pp.34-47

3.
Ann. Inst. Fourier, 1982. vol.32. pp.91-110

4.
Ark. Mat., 1997. vol.35. 2, pp.225-251 crossref(new window)

5.
Mat. Sb., 1981. vol.40. pp.522-567

6.
Math. Z., 1997. vol.225. pp.87-93 crossref(new window)

7.
J. Geom. Anal., 1997. vol.2. 6, pp.575-584

8.
Math. Ann., 1973. vol.206. pp.325-354 crossref(new window)

9.
Springer-Verlag, 1980.